By Topic

On the minimal interpolation problem and decoding RS codes

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

2 Author(s)
Xiao Ma ; Lab. of ISN, Xidian Univ., Xi''an, China ; Xin-Mei Wang

Some properties of the minimal interpolation problem are investigated, from which a simple proof of the validity of the Welch-Berlekamp (1983) algorithm is presented. A new key equation is derived, which is closely related to the classical key equation of the syndrome-decoding algorithm and can be solved by the Welch-Berlekamp algorithm

Published in:

Information Theory, IEEE Transactions on  (Volume:46 ,  Issue: 4 )